Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 16, Issue 2 (Jan 2008)

Issues

Identification of two memory kernels in a fully hyperbolic phase-field system

A. Lorenzi
  • Dipartimento di Matematica, Università di Milano, via Saldini, 50, 20133 Milano, Italy. Email: lorenzi@mat.unimi.it
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ E. Rocca
  • Dipartimento di Matematica, Università di Milano, via Saldini, 50, 20133 Milano, Italy. Email: rocca@mat.unimi.it
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-05-09 | DOI: https://doi.org/10.1515/JIIP.2008.010

Abstract

We recover locally in time two (smooth) unknown convolution kernels, depending on time only, in a phase-field system coupling two hyperbolic integro-differential equations, where the differential operators (of order two and four in space, respectively) appear only under the integral sign. Moreover, we can prove a global uniqueness result concerning the unknown kernels.

Key words.: Identification problems; integro-differential systems; convolution hyperbolic phase-field models; recovering memory kernels; existence and uniqueness results

About the article

Received: 2006-10-26

Published Online: 2008-05-09

Published in Print: 2008-03-01


Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2008.010.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
F. Colombo
Bulletin of the South Ural State University. Series "Mathematical Modelling, Programming and Computer Software", 2015, Volume 8, Number 3, Page 95
[2]
Bin Wu and Siyuan Wu
Computers & Mathematics with Applications, 2014, Volume 68, Number 10, Page 1123
[3]
Bin Wu and Jijun Liu
Journal of Mathematical Analysis and Applications, 2011, Volume 373, Number 2, Page 585

Comments (0)

Please log in or register to comment.
Log in